# SDR 7C7A2023102300053

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,931 hours, 63,896 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Part number: 85330272101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT LOWER FWD COAMING CRACKED. REPLACED
